# SDR NWAA080889954

- Difficulty date: March 6, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N921RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47164
- Aircraft time: 107,089 hours, 84,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROWS 14 THROUGH 17 WERE INOPERATIVE.  THE RIGHT AFT OVERWING HATCH EXIT SIGN POWER PACK WAS REPLACED.  FUNCTIONAL CHECKS WERE GOOD AND THE AIRCRAFT RETURNED TO SERVICE.
